# SDR AWXA200700815

- Difficulty date: July 7, 2007
- Submitted: July 11, 2007
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 23,289 hours, 9,015 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CRUISE AT 280FL PACK 1 OVERHEAT.  NR 2 PACK WAS ON MEL.  CREW DESCENDED TO 10K.  CREW RESET NR 1 PACK, PACK OPERATED NORMAL.  CREW DECIDED TO DIVERT TO DEN.  LANDING WAS UNEVENTFUL.  MX REPLACED THE 10HB PRESSURE SENSOR IAW AMM 21-51-11-400- 001.  OPERATIONAL CHECK WAS GOOD.  THE A/C WAS RETURNED TO SERVICE.
